| Model Number |
380723-02 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted surgical procedure and prior to ports placement, the surgeon side console (ssc) would not power on, and the system indicated that the ssc was not connected.The customer checked the breaker switch and outlet, and the intuitive surgical, inc.(isi) technical support engineer (tse) instructed the customer to flip the breaker and ensure the cable was fully seated into the wall outlet.Despite flipping the breaker to the on position, the console still would not power on.The customer noted that another piece of equipment in the same outlet was receiving power and tried another outlet with no change.The customer stated that another patient side cart (psc) was not available.The customer proceeded with the case laparoscopically.
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse replaced the medical grade power supply (mgps) and the general power distributor (gpd).The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis.Failure analysis investigations did not replicate and not confirm the customer complaint on the mgps.Upon visual inspection, no issue was found that would relate to the complaint.The mgps was installed onto the golden system where it ran for ten power cycles, but the reported complaint could not be replicated.
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.Failure analysis investigations did not replicate the customer complaint "surgeon console will not power on".Visually no issue was found that are related to the reported issue.The general power distributor (gpd) was installed onto the golden system where the component functioned as expected, and no error code was presented.The surgeon console was powered on as normal.The golden system was set to run 10 power cycles and sitting idle for 30 minutes.Once testing was completed, the board voltages was inspected, and all channels was operated within range.The system error logs were inspected, but no error could be identified.
Event or Problem Description
Refer to h11 for follow-up information.